# SDR AALA990885

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - EXFOLIATED CORROSION ON FLOOR PAN EXTRUDING UNDER AND CAUSING BULGING TO FLOOR STRAP ON FORWARD SIDE OF STATION 1183 BULKHEAD, AT LOWER RIGHT CORNER OF VAULT DOOR FRAME, RBL 14 - RBL 24.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-40-2 AND FLOOR PAN ON FORWARD SIDE OF STATION 1183, LOWER RIGHT CORNER OF VAULT DOOR FRAME RBL 14 - RBL 24.  (M)
